Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro side-effects BeeJay

Posted by Okpolosi on March 27, 2003, at 18:30:07

In reply to Re: Lexapro side-effects, posted by BeeJay on March 27, 2003, at 8:58:08

I had all the SE's you mention, but they will subside. I'm at week 9 and doing much better.

You might find it helpfull to go back and look at older posts, as I have done to see that you are not alone. It really helps to hear that others have gone through what you are going through, and it does get better.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Okpolosi thread:109458
URL: http://www.dr-bob.org/babble/20030325/msgs/213564.html